English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8719965      Online Users : 105
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/65038

    Title: On a Modified Binomial Distribution of Order k
    Authors: Huang, Wen-Tao;Tsai, Chiou-Shiang
    Contributors: 淡江大學經營決策學系
    Date: 1991-01-01
    Issue Date: 2011-10-20 16:27:58 (UTC+8)
    Abstract: We propose a modified model of the binomial distribution of order k and obtain its probability generating function (pgf). We also extend the modified model and compute its pgf. The Poisson limit is also shown under some conditions.
    Relation: Statistics and Probability Letters 11(2), pp.125-131
    DOI: 10.1016/0167-7152(91)90129-F
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback